# SDR UALA2013052003453

- Difficulty date: May 17, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,761 hours, 23,214 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS A ENG FIRE LP 1 EICAS MESSAGE.  LOOP 1 INOPERATIVE. R & R LOWER FWD RT ENGINE DETECTOR-LOOP.  CHECKED GOOD.
